# SDR SWAA2023111012382

- Difficulty date: October 19, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 60,033 hours, 39,744 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER LBL8 WL167.68<[01] CORRECTION TO TASK DETAIL SHOULD STATE ' R/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER RBL8 WL167.68 '.;[02] REMOVED DAMAGED SECTION OF UPPER ATTACH ANGLE; FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 57-10-10-2R-5 REPAIR 5.;[03] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
